# SDR DALA2022030301371

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DENTS (2 EA) ON PREVIOUS REPAIR, BTW STA 610 TO 620 AND S-15L TO S-16L AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00022: DENTS (2 EA) ON PREVIOUS REPAIR, BTW STA 610 TO 620 AND S-15L TO S-16L WERE REPAIRED PER ER/A 500520-14 REV. B SECTION II (PERMANENT REPAIR) AND ETI-57-22-038 REV. 1. (2140568)
